Results 1 to 2 of 2
  1. #1
    Drewben11 is offline New Member
    Join Date
    Jul 2014
    Posts
    32

    Need opinions on this

    Ok I took my first ever cycle of winstrol for about a month took about two weeks off then got on 300mg test E and 250mg tren E i injected every mon,wed,fri for a month 1cc of each I made the mistake of taking a weak estrogen blocker and just finished this cycle a few days ago I'm showing mild signs of gyno nothing noticeable to others but noticeable to me I know it's gyno because I have small lumps behind the nipple I ordered raloxifene and letro for the gyno don't know which to take and if I should get on a post cycle like nolvadex any info please help

  2. #2
    RangerDanger830's Avatar
    RangerDanger830 is offline Knowledgeable Member
    Join Date
    Feb 2014
    Location
    North Carolina
    Posts
    1,870
    I am not trying to pick on you here but I would like to take this opportunity to use you as an example to show everyone what happens when a younger, under-researched gentleman uses AAS. We are on here everyday trying to encourage guys to wait. It sucks that you had this happen to you but hopefully you will learn from your mistakes and others will learn before they make them.

    Read this first off, it will explain some of the age thing..

    http://forums.steroid.com/educationa...-steroids.html

    First problem is cycling at your age, I would not touch them for a few more years after this. You took Test a Tren , an advanced cycle. What "estrogen blocker" did you use? I hate that term, sorry. If you say it wasn't strong enough then can I assume it is OTC?

    Either way, if it was weak, your estrogen and no doubt prolactin levels probably got out of control. They most likely are still elevated, I would recommend bloodwork asap just to see what you are working with, then get some in a month and a half roughly to see if you are within normal ranges.

    So how much Test and Tren did you use in one week? You should definitely get on some PCT very soon, usually two weeks after your last shot for these esters. Nolva and Clomid for your PCT for four weeks as is recommended in the stickies here.

    Since you just stopped a few days ago you are still going to have elevated hormone levels for a few more weeks as the compounds slowly leave your system. In 2-3 weeks most of them will be gone. Usually an AI like Letro, but usually Adex is used up until PCT. That means you should be on an AI right now. Letro is what you got on the way so I would use it but I would not dose it very high, I don't encourage people to use it who do not have much experience with estrogen control. But it is better than nothing at this point.

    In another week I would stop the AI, assuming you have gotten any by then. I would then do the PCT. By the time the PCT is through I would see if your gyno symptoms have faired and start the raloxifene only. Some people believe the key to treating gyno is reversing it as soon as you can, those people might recommend taking action sooner.

    You need to do a lot of research and wait a few years before you touch these again.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •